# SDR UALA2011021000708

- Difficulty date: February 9, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 42,277 hours, 11,188 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seat 4b-6h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIPS MISSING AT 5H, 6H, & 1H.  REPLACED EMERGENCY LIGHT STRIP ASSY AT SEAT 4B AND 6H.  SEAT LIGHT STRIPS AT 5H AND 1H WERE PRESENT. LIGHT  TEST.
